MathSciNet Relay Station
MathSciNet bibliographic data
MR1344613 41A05 (65D32)
Gautschi, Walter; Li, Shikang On quadrature convergence of extended Lagrange interpolation. Math. Comp. 65 (1996), no. 215, 1249–1256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement